A wiener integral approach to non-commutative harmonic oscillators

Research output: Contribution to journalArticlepeer-review

Abstract

A Wiener integral approach to the non-commutative harmonic oscillator, i.e. an approach via Brownian motions and matrix-valued stochastic differential equations, will be given. Such an approach is a continuation and an extension of the one made by the author in an earlier paper (Kyushu J. Math. 62 (2008), 63-68).

Original languageEnglish
Pages (from-to)347-352
Number of pages6
JournalKyushu Journal of Mathematics
Volume63
Issue number2
DOIs
Publication statusPublished - Oct 30 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A wiener integral approach to non-commutative harmonic oscillators'. Together they form a unique fingerprint.

Cite this